Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 48-53
DOI: 10.12691/tjant-4-2-5
Open AccessArticle

Integral Inequalities for Mappings Whose Derivatives Are s-Convex in the Second Sense and Applications to Special Means for Positive Real Numbers

MEVLÜT TUNÇ1, and SEVIL BALGEÇTİ1

1Mustafa Kemal University, Faculty of Science and Arts, Department of Mathematics, Hatay, Turkey

Pub. Date: July 29, 2016

Cite this paper:
MEVLÜT TUNÇ and SEVIL BALGEÇTİ. Integral Inequalities for Mappings Whose Derivatives Are s-Convex in the Second Sense and Applications to Special Means for Positive Real Numbers. Turkish Journal of Analysis and Number Theory. 2016; 4(2):48-53. doi: 10.12691/tjant-4-2-5

Abstract

In this paper, the authors establish a new type integral inequalities for differentiable s-convex functions in the second sense. By the well-known Hölder inequality and power mean inequality, they obtain some integral inequalities related to the s-convex functions and apply these inequalities to special means for positive real numbers.

Keywords:
s-convexity Hermite-Hadamard Inequality Bullen’s inequality Special Means.

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M. Alomari, M. Darus, U.S. Kırmacı, Some Inequalities of Hermite-Hadamard type for s-convex Functions, Acta Math. Sci. 31B(4):1643-1652 (2011).
 
[2]  P. Burai, A. Házy, and T. Juhász, Bernstein-Doetsch type results for s-convex functions, Publ. Math. Debrecen 75 (2009), no. 1-2, 23-31.
 
[3]  P. Burai, A. Házy, and T. Juhász, On approximately Breckner s-convex functions, Control Cybernet. 40 (2011), no. 1, 91-99.
 
[4]  S.S. Dragomir, R.P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett. 11 (1998) 91-95.
 
[5]  S. S. Dragomir and C. E. M. Pearce: Selected topics on Hermite-Hadamard inequalities and applications, RGMIA monographs, Victoria University, 2000. [Online:http://www.sta¤.vu.edu.au/RGMIA/monographs/hermite-hadamard.html].
 
[6]  S.S. Dragomir, S. Fitzpatrick, The Hadamard’s inequality for s-convex functions in the second sense, Demonstration Math., 32 (4) (1999), 687-696.
 
[7]  J. Hadamard, Étude sur les propriétés des fonctions entières en particulier d.une function considérée par Riemann, J. Math. Pures Appl. 58 (1893) 171-215.
 
[8]  H. Hudzik and L. Maligranda, Some remarks on s-convex functions, Aequationes Math., 48, 100-111, (1994).
 
[9]  D.S. Mitrinović, I.B. Lacković, Hermite and convexity, Aequationes Math. 28 (1985) 229-232.
 
[10]  D. S. Mitrinović, J. Peµcarić, and A.M. Fink, Classical and new inequalities in analysis, KluwerAcademic, Dordrecht, 1993.
 
[11]  C.E.M. Pearce, J. Peµcarić, Inequalities for differentiable mappings with application to special means and quadrature formula, Appl. Math. Lett. 13 (2000) 51-55.
 
[12]  M Tunç, S Balgeçti, Some inequalities for differentiable convex functions with applications, http://arxiv.org/pdf/1406.7217.pdf, submitted.